# SDR ASAA2023022142093

- Difficulty date: February 21, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 31,370 hours, 9,802 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Exchanger
- Part number: 453328039
- Part serial: YB044880
- Condition: Leaking
- Location: #2 Engine
- Part time: 31,409 hours, 9,814 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND #2 ENG FUEL LEAK. ACCOMPLISHED ENGINE VENTS & DRAINS INSPECTION REF B737-900 AMM 71-11-00 FOUND FUEL LEAK AT MAIN OIL/FUEL HEAT EXCHANGER PAD DRAIN APPROX 60 DPM.  GROUNDED - YES. REMOVED AND REPLACED MAIN OIL/FUEL HEAT EXCHANGER AND SERVO FUEL HEATER IAW B737-900 AMM 79-21-02 AND AMM 73-11-07. OPS CHECKS OF MAIN OIL/HEATER EXCHANGER AND SERVO FUEL HEATER GOOD. LEAK CHECK FAILED AT SERVO FUEL HEATER ITEM 23 GASKET OF AMM 73-11-07-000-801-F00. INSTALLED NEW GASKET AND BOLTS ON FUEL TUBE FROM HMU TO FUEL SERVO REF AMM 73-11-07. OPS CHECKS GOOD, NO LEAK NOTED.
